# SDR USAA040132

- Difficulty date: April 18, 2004
- Submitted: July 8, 2004
- Operation: Air carrier
- Aircraft: N708UW
- Make and model: Airbus A319-112
- Aircraft serial: 0972
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Part number: D5367180500400
- Condition: Corroded
- Location: Fuselage
- Part time: 15,683 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - FOUND PANEL CORRODED 2.2 INCH BY .95 INCH COMPLETELY THROUGH METAL, PANEL 262FF, -Z340, FRAME 67, Y-1763.  REMOVED AND REPLACED PANEL PER SRM 51-42-11, 51-74-00.  CORROSION LEVEL 2, TASK NR JA-260-53100.  (M)
